Additivity of Jordan triple product homomorphisms on generalized matrix algebras
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 2027-2034
https://doi.org/10.4134/BKMS.2013.50.6.2027
Published online November 1, 2013
Sang Og Kim and Choonkil Park
Hallym University, Hanyang University
Abstract : In this article, it is proved that under some conditions every bijective Jordan triple product homomorphism from generalized matrix algebras onto rings is additive. As a corollary, we obtain that every bijective Jordan triple product homomorphism from $M_n(\Aa)$ ($\Aa$ is not necessarily a prime algebra) onto an arbitrary ring $\mc{R}'$ is additive.
Keywords : Jordan triple product homomorphism, generalized matrix algebra, additive map
MSC numbers : Primary 16W99, 47B47 47L35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd